Chomid sideeffects (weight gain in particular)

Adding Clomid or Femara to your cycle? Find some friends here!

Moderators: JessM, southernbelle, maddy, unaffected

Chomid sideeffects (weight gain in particular)

Postby Emme1982 » Wed Sep 24, 2014 5:48 am

Ladies, have you noticed any side effects while on chlomid? More specifically, does anyone who works out and monitors their weight and what they eat suddenly see a 2lb jump on their scale the morning after the first chlomid pill (all other things being equal: ie: regular amount of really healthy and low cal food yesterday and worked out normally and normal intake of water)? This is inexplicable to me. Also: very vivid and weird dreams on night one, and drowsiness. I slept like I took sleeping pills or something! Now I am all perky and well rested, but I can tell you, I did not like what the scale told me this am. Not one bit.
Does the bloating go away once you stop? What's the deal?
I have vowed not to budge one inch from our healthy diet and my hour on the elliptical (continuing onto a pregnancy if doctor approves- with appropriate pro-pregnancy additions), but since our lifestyle is so healthy, why the weight gain?
Other side effects for any of you? What about constipation? For me it's too early to tell, but I am mildly concerned, and if I end up being constipated, I am calling our doctor in a couple of days to suggest a solution...
TTC since: December 2011
--------------------------------
July 2014: Diagnosed with poor ovarian reserve
September 2014: Clomid round 1
October 2014: Clomid round 2
December 2014- January 2015: IVF round 1- negative
March 2015- spontaneous (unmedicated, babydance only) chemical pregnancy.
We saw a doctor during the summer in Europe, he suggested endometriosis may be an issue.
New doctor- waiting for AF to do first test (3rd day of period).
Emme1982
TTC Princess
TTC Princess
 
Posts: 234
Joined: Fri Dec 14, 2012 8:46 am

Re: Chomid sideeffects (weight gain in particular)

Postby Mrs.S. » Wed Sep 24, 2014 2:03 pm

Hi Emme- I have had a similar experience while on clomid. I am naturally slender and typically work out 2-3 times a week. After 3 clomid cycles I realized that I gained 10 pounds with no change to my diet or exercise schedule! My only other side effects have been hot flashes and acne. I am on my fourth clomid cycle and did manage to lose a little weight. Unfortunately it was due to being stressed out and not eating. I haven't had a cycle off clomid since I started so I don't know what to expect after I stop taking it. Hopefully the weight will shed quickly : )
Mrs.S.
TTC Princess
TTC Princess
 
Posts: 192
Joined: Tue Apr 01, 2014 4:58 pm


Return to Clomid and Femara